Hail, Marion
- When
- June 7, 5:00 PM EST
- Where
- Marion County, 6 mi SW of Ocala
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 29.119, -82.200
The Royal Oaks Golf Club reported up to penny size hail.
It was another active day across the forecast area courtesy of the sea breezes.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
It was another active day across the forecast area courtesy of the sea breezes.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 7, 1:20 PM EST, 3 hours 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 220 PM EDT THU JUN 7 2007 .SHORT TERM...DOPPLER RADARS ARE CURRENTLY SHOWING LITTLE IN THE WAY OF SHOWER/TSTORM DEVELOPMENT. THIS IS LIKELY IN RESPONSE TO MEAN LAYER RIDGE SLOWLY BUILDING TO THE REGION...RESULTING IN SLIGHTLY DRIER AND MORE STABLE CONDITIONS. ANTICIPATE FOCUS AREA THIS AFTERNOON ACROSS OUR EASTERN ZONES WHERE LOW-LEVEL SOUTHERLY FLOW WILL CONVERGE WITH EAST COAST SEA BREEZE...AS EVIDENCED BY CURRENT ACTIVITY. WITH WEAK STEERING FLOW...VERY WARM FREEZING LEVEL/WET BULB ZERO HEIGHT ABOVE 12 KFT AND PRONOUNCED DRY SLOTS...ANTICIPATE MAIN CONCERNS THIS AFTERNOON OF LOCALIZED HEAVY RAINFALL AND GUSTY WINDS. FRIDAY THROUGH SUNDAY...EASTERN PERIPHERY OF SUBTROPICAL RIDGE WILL SLOWLY POSITION OVER THE AREA. THIS FEATURE WILL LIMIT OVERALL ACTIVITY AND WITH AN EASTERLY FLOW DOMINATING IN THE LOWER LEVELS...ANTICIPATE AFTERNOON CONVECTION TO FOCUS WEST OF U.S. HIGHWAY 301 CORRIDOR. WILL CAP POPS BETWEEN 30 AND 40 PERCENT AS MOISTURE WILL BE SOMEWHAT LIMITED AND DYNAMICS APPEAR ANEMIC AWAY FROM SEA-BREEZE EFFECTS. .LONG TERM (MON THRU THU)... REGIONAL AREA WILL EXPERIENCE SHIFT OF SYNOPTIC WEATHER PATTERN ON MONDAY AS EASTERN FRIDGE OF MEAN LAYER (SUBTROPICAL) RIDGE BEGINS TO BREAK DOWN WHILE SERIES OF SHORTWAVE TROUGHS CARVE A MEAN TROUGH OVER THE SEA SEABOARD. THIS WILL LIKELY DRIVE A WEAK SURFACE BOUNDARY SOUTHWARD AND POSSIBLY ENTERING THE LOCAL AREA EARLY MONDAY BEFORE DISSIPATING. ALTHOUGH MOISTURE AVAILABILITY DOES NOT APPEARS IMPRESSIVE ON MONDAY...THE COMBINATION OF INCREASING DYNAMICS AND INSTABILITY ALOFT WILL SUFFICE CHANCE POPS ACROSS JAX CWA. TUESDAY THROUGH THURSDAY...WEAKENING UPPER TROUGH WILL CONTINUE TO PROVIDE DYNAMICS AND INSTABILITY...HOWEVER POSITION OF LOW LEVEL RIDGE OVER THE AREA WILL ATTEMPT TO THWART DEVELOPMENT. WILL INCLUDE LOW-END CHANCE POPS FOR THIS PERIOD...WITH FOCUS LIKELY ACROSS THE INTERIOR AND DURING THE AFTERNOON DUE TO WEAK STEERING FLOW COUPLED WITH SEA-BREEZE PROPAGATIONS. && .AVIATION...OTHER THAN ISOLD AFTN/EVNG TSRA...VFR CONDITIONS EXPECTED. INDICATED POTENTIAL FOR SHALLOW FOG IN TAFS TWRD DAWN. && .MARINE...FAIRLY LIGHT WINDS AND LOW SEAS OVER NEXT SEVERAL DAYS WITH HIGH PRESSURE OVER THE MARINE WATERS. WEAK BACKDOOR FRONT WILL MOVE OVER WATERS MON. NO MARINE HEADLINES. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 92 70 94 / 20 20 10 30 SSI 74 87 74 88 / 20 20 10 20 JAX 70 90 70 92 / 20 20 10 20 SGJ 72 86 71 87 / 20 20 0 20 GNV 68 91 69 92 / 20 30 20 20 OCF 69 91 68 93 / 20 30 20 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ZAPPE/WOLF/
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 316 AM EDT THU JUN 7 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-081000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 316 AM EDT THU JUN 7 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... .HEADLINES... .THUNDERSTORM IMPACT...THUNDERSTORMS WILL DEVELOP AGAIN TODAY ALONG THE SEA BREEZES. HEAVY RAIN...GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IS EXPECTED EACH DAY. HEAT INDICES WILL APPROACH 100 DEGREES BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MMH
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 452 PM EDT THU JUN 7 2007 FLZ040-072130- MARION- 452 PM EDT THU JUN 7 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHWEST MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT... AT 452 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ACROSS SOUTHWEST MARION COUNTY. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS MAINLY BETWEEN RAINBOW LAKES ESTATE AND OCALA EXTENDING SOUTH TO COUNTY LINE. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 519 PM EDT THU JUN 7 2007 GAZ152-072200- BRANTLEY- 519 PM EDT THU JUN 7 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRANTLEY COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT... AT 519 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES SOUTHEAST OF NAHUNTA OR 4 MILES EAST OF HICKOX...WITH LITTLE MOVEMENT. THIS STRONG THUNDERSTORM WILL CONTINUE TO IMPACT RURAL AREAS SOUTHEAST OF NAHUNTA AND EAST OF HICKOX THROUGH 600 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
523 PM EDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 15 S OCALA 28.97N 82.13W
06/07/2007 E0.25 INCH MARION FL EMERGENCY MNGR
&&
PPSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 526 PM EDT THU JUN 7 2007 GAZ151-072215- PIERCE- 526 PM EDT THU JUN 7 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR PIERCE COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 615 PM EDT... AT 526 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF BRISTOL...OR 7 MILES WEST OF PATTERSON...WITH LITTLE MOVEMENT. THIS STRONG THUNDERSTORM WILL CONTINUE TO AFFECT AREAS AROUND BRISTOL THROUGH 615 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 527 PM EDT THU JUN 7 2007 FLZ040-072215- MARION- 527 PM EDT THU JUN 7 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 615 PM EDT... AT 527 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS...EXTENDING ALONG AND WEST OF INTERSTATE 75 FROM SUMTER COUNTY LINE TO NEAR LOWELL THROUGH 615 PM EDT. THESE THUNDERSTORMS ARE DRIFTING TO THE NORTH..AND MAY IMPACT OCALA AIRPORT...OCALA AND LOWELL THROUGH 615 PM. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
SPECIAL WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE JACKSONVILLE FL 535 PM EDT THU JUN 7 2007 FLZ040-072215- MARION- 535 PM EDT THU JUN 7 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 615 PM EDT... AT 527 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS...EXTENDING ALONG AND WEST OF INTERSTATE 75 FROM THE SUMTER COUNTY LINE TO NEAR LOWELL. THESE THUNDERSTORMS ARE DRIFTING TO THE NORTH..AND MAY IMPACT OCALA AIRPORT...OCALA AND LOWELL THROUGH 615 PM. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
The Tampa radar (KTBW), 158 km away, was scanning. The volume nearest the first event began at 21:59 UTC.
1 hail. Local standard time, as filed.
The Royal Oaks Golf Club reported up to penny size hail.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2007Every state in 2007This day in weather historyWarnings in Florida, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 39769.